# SDR AMTA200600014

- Difficulty date: December 9, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED LT MLG TRUCK BEAM PIVOT BORE FOUND PITTED CORROSION THE OUTER RACE AND INSIDE RACE, IB HOLE. BORED LT MLG IB HOLE AND MACHINED FACE IAW REO AND CMM.  FABRICATED BUSHING IAW CMM.  REPAIR AREA FLAP PEENED AND CHROME PLATED AND BUSHING INSTALLED IAW BSOPM.  (K)
